# SDR SWAA103120

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 67,192 hours, 58,152 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND R2 DOOR SKIN LOWER FWD CRACKED.  REPAIRED SKIN PER SRM.
